Dermatology Community
brown spots/rash along sides of neck
About This Community:

This forum is for questions regarding Dermatology issues, such as: rashes, acne, birthmarks, skin infections, rosacea, and general skin care.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

brown spots/rash along sides of neck

I am a 47 year old woman, who has taken birth control pills in my past.  I have a brown rash along the sides of my neck that does not cause any discomfort, but looks pitiful. I was told this was caused by the flutuating hormones.  Is there anything that can be done to have my normal pigmentation return to this area?
Thank you.
Related Discussions
563773_tn?1374250139
Hello,

Without examination,it is very difficult to confirm a diagnosis,but the various possibilities are acanthosis nigricans,seborrheic keratosis,syringoma,solar lentigo or tinea versicolor.

Diagnosis can only be confirmed after examination feel that you should consult a dermatologist and discuss these possibilities with him.

Hope it helps.Take care and pls do keep me posted if you have any additional queries.Kind regards.

Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Dermatology Answerers
995833_tn?1375604252
Blank
maatson
Other
Avatar_m_tn
Blank
PMDER1
San francisco, CA
209987_tn?1418913008
Blank
tschock
AB